# SDR NACA2025110100007

- Difficulty date: November 1, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,378 hours, 20,250 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FAN BLADE AT L/E TO FAN BLADE TIP HAS A NICK AND TIP IS SLIGHTLY BENT OUT.   REPAIRED THE NICK AT NR 2 ENG FAN BLADE L/E CORNER IAW AMM 72-31-02-208-003-N00.  PERFORMED HFEC NO CRACKS FOUND IAW AMM 72-31-02-206-100-N00.  BLADE NR 14.
